Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffer from severe itching on the back. Skin turning reddish. Reason? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
Doctor:Please proceed with your query
Doctor:Hello please proceed with your query
User:Im 41 years, last 4-6 motnhs im getting a lot of itching on my back...few places become red..may be due to scratching (sometimes cant control), i can also see few patches where its become like a scar or how when a wound heals it becomes little scaly
User:on my own i started applying Nizral cream..morning and has reduced...but not completely applying nizral for last 3 weeks.
User:this is on the upper back only.
Doctor: XXXXXXX the lesions on the upper back more likely seems to be a fungal infection
Doctor:You are right that Nizral is helping you but then
Doctor:there are beter anti-fungals that can be used on the back
Doctor:Are you understanding me?
Doctor:Nizral is more often used on the scalp
User:whcih si the one starting with C, i thk...Candid, yes im using that..sotry daughter was using..
Doctor:It is not used on skin directly because of decreased effectiveness
Doctor:Great, Candid is effective too
Doctor:But is it plain candid or Candid B?
User:so should i contineu with Candid? anything else? will it go off completely?
User:its plain CANDID
Doctor:I would suggest you to use Micogel or Miconazole topical cream 5%
Doctor:It is very effective
Doctor:better than candid even
Doctor:You can apply it twice daily on the affected area for a minimum of 3 weeks
Doctor:You must make sure that the cream stays on the affected skin 24/7
Doctor:This will help in quicker healing
Doctor:I hope you agree with me
User:yes, will try no other moisturizer/ cosmetic cream?
User:what about soap when i take a bath? shoudl i use normal soap that i use? or avoid applying there for 3 weeks?
Doctor:nothing else is required
Doctor:You can use the normal soap while bathing
User:Thank you doctor..very nice of you to help!
Doctor:Do not use other moisturizers for next 3 weeks until the itchy lesions disappear
Doctor:It;s my pleasure
Doctor:Get well soon
User:will connect post 2-3 weeks with progress..will you be available on chat?
Doctor:Sure, I will be there
Doctor:Please follow the instructions as said
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor